MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left anterior descending (lad) artery.An opticross imaging catheter was selected for ultrasound examination of the target lesion.During preparation, the catheter was blocked and the liquid could not flow through it.The procedure was cancelled due to this event.The patient condition remained stable following the procedure.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(4).Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the left anterior descending (lad) artery.An opticross imaging catheter was selected for ultrasound examination of the target lesion.During preparation, the catheter was blocked and the liquid could not flow through it.The procedure was cancelled due to this event.The patient condition remained stable following the procedure.It was further reported that the procedure was completed with another of same device.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23760009
Report Number2124215-2025-89914
Device Sequence Number21351148
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)260724(10)37052827
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037052827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/05/2026
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight60 KG